On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.242.115.30
Access to elec. publ.: SémCong

Bulletin de la SMF

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Number:

Search


Catalogue & orders

Bulletin de la SMF - Titles - 117 - pages 285-295

Titles117

Some remarks about algebraic independence measures in high dimension
Francesco Amoroso
Bulletin de la Société mathématique de France 117, number 3 (1989), 285-295
Download this article : PS file / PDF file

Résumé :
Pour $\omega \in 
\mathbb {C}
^n$ et $k\in 
\mathbb {N}
$, $1\le k\le n$, il est possible de définir deux mesures. La première est la mesure d'indépendance algébrique, qui donne une minoration de la grandeur en $\omega $ d'un idéal I de polynômes de codimension k. La deuxième est la mesure d'approximation, qui donne une minoration d'approximabilité des coordonnées de $\omega $ par des nombres algébriques sur une extension transcendante pure de $
\mathbb 
Q$ de dimension n-k.

En une variable, ces mesures sont équivalentes entre elles. En plusieurs variables les relations qui les lient ne semblent pas optimales. Dans ce texte nous étudions des mesures d'indépendance algébrique pour « idéaux lisses » afin d'établir des relations plus précises avec les mesures d'approximation.

Abstract:
For $\omega \in 
\mathbb {C}
^n$ and $k\in 
\mathbb {N}
$, $1\le k\le n$, it is possible to define two different measures. Firstly, an algebraic independence measure, which gives a lower bound for the ``smallness'' at $\omega $ of a k-rank ideal I of polynomials; secondly an approximation measure, which provides a lower bound for the approximability of $\omega $ with n-tuples of complex numbers, algebraic over a pure transcendental extension of dimension n-k over the rationals. If n=1 these measures are equivalent, but in higher dimensions the relations between them do not seem to be optimal. In this paper algebraic independence measures ``for smooth ideal'' are analyzed and a stronger relation between them and approximation measures is found.


ISSN : 0037-9484
Publié avec le concours de : Centre National de la Recherche Scientifique